|testim vs. test injections
Apr 14, 2004
I have been on weekly (100 mg per wk) of delatestryl (test enanthate) and my total cholesterol is very high, due to the spike after injection. I just recently switched to Testrim. I will inform everyone of the changes in about 3 months. Will I have a decrease in libido using this new therapy, or should I be fine?
| Response from Mr. Vergel
Testim should sustain your libido, so I would not worry too much about it. Testim is a gel that seems to be absorbed much better than Androgel, so 5 grams a day (it is a 1% testosterone product) are usually enough. Just make sure that your total testosterone in your blood is above 500 nanograms per deciliter for best results.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Testim Androgel Which Is Better
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- Vaginal Discharge After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.